Open Access
Translator Disclaimer
2013 Approximate Preservers on Banach Algebras and C*-Algebras
M. Burgos, A. C. Márquez-García, A. Morales-Campoy
Abstr. Appl. Anal. 2013(SI45): 1-12 (2013). DOI: 10.1155/2013/757646

Abstract

The aim of the present paper is to give approximate versions of Hua’s theorem and other related results for Banach algebras and C*-algebras. We also study linear maps approximately preserving the conorm between unital C*-algebras.

Citation

Download Citation

M. Burgos. A. C. Márquez-García. A. Morales-Campoy. "Approximate Preservers on Banach Algebras and C*-Algebras." Abstr. Appl. Anal. 2013 (SI45) 1 - 12, 2013. https://doi.org/10.1155/2013/757646

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095331
MathSciNet: MR3139456
Digital Object Identifier: 10.1155/2013/757646

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.2013 • No. SI45 • 2013
Back to Top